MAUDE Adverse Event Report: ETHICON INC. ULTRAPRO HERNIA SYSTEM 10CM UNDERLAY; MESH, SURGICAL, POLYMERIC

ETHICON INC. ULTRAPRO HERNIA SYSTEM 10CM UNDERLAY; MESH, SURGICAL, POLYMERIC
Catalog Number UHSL
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Abdominal Pain (1685); Hernia (2240)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Date sent to the fda: 10/16/2024.D4: udi: as the lot number for the device involved in the event was not provided, the full udi is currently not available.To date, the device has not been returned.If the product is returned for evaluation, any further information derived from the evaluation will be submitted in a supplemental 3500a form.(b)(4) submitted for adverse event which occurred on 6/21/2010 (b)(4) submitted for adverse event which occurred on 5/3/2012 (b)(4) submitted for adverse event which occurred on 8/31/2012.This report is being submitted pursuant to the provisions of 21 cfr, part 803.This report may be based on information prior to the required reporting date.This report does not reflect a conclusion by ethicon, or its employees that the report constitutes an admission that the product, ethicon, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.
 
Event or Problem Description
It was reported by an attorney that the patient underwent hernia repair surgery on (b)(6) 2009 and mesh was implanted.It was reported that the patient underwent repair on (b)(6) 2010 due to recurrent inguinal hernia.The patient experienced abdominal pain.It was reported that the patient underwent recurrent incisional hernia on (b)(6) 2012 and mesh was implanted.It was reported that the patient underwent removal surgery on (b)(6) 2012.The patient experienced chronic abdominal pain.Other procedure was captured in a separate file.No additional information was provided.

Brand Name
ULTRAPRO HERNIA SYSTEM 10CM UNDERLAY
Common Device Name
MESH, SURGICAL, POLYMERIC
Manufacturer (Section D)
ETHICON INC.
1000 route 202
raritan NJ 08869
Manufacturer (Section G)
ETHICON INC.-GMBH
robert-koch strasse 1
p.o. box 1409
norderstedt
GM  
Manufacturer Contact
elba bello
1000 route 202
raritan, NJ 08869
9083863534
MDR Report Key20459582
Report Number2210968-2024-10769
Device Sequence Number18356881
Product Code FTL
UDI-Device Identifier10705031132450
UDI-Public(01)10705031132450
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K071249
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2009
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 10/16/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue NumberUHSL
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 10/09/2024
Initial Report FDA Received Date10/16/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age61 YR
Patient SexFemale